# SDR MASA200700139

- Difficulty date: March 7, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 18,446 hours, 17,029 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Condition: Dirty
- Location: Overwing Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7227 DSM - RT EMERGENCY OVERWING DOOR CAUTION IN FLIGHT.  MX CLEANED THE DOOR PROX SENSORS AND THE MESSAGE CLEARED.
